# SDR SWAA2025050164931

- Difficulty date: April 28, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 68,669 hours, 42,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRING WORK FROM FAULT TTG8Q01034TE: EXTERNAL POWER CUTOUT CRACK FOUND ON AFT SECTION OF CUTOUT.<[01] REMOVED -1 DOUBLER AND -2 FILLER FROM PREVIOUSLY ACCOMPLISHED SRM 53-10-15-2R-4 REPAIR FROM AFT SECTION OF EXTERNAL POWER CUTOUT PER SRM 51-40-02.;[02] REPAIRED AFT SECTION DAMAGE PER EA 25-153-01071; REF TTG8Q0103D8P FOR WORK ACCOMPLISHED
